# SDR AALA202003109025

- Difficulty date: February 25, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 52,854 hours, 32,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW CUT OUT FRAME UPPER STIFFENER CRACKED 14 INCHES FORWARD OF FR 8 AND -Y800. REPAIRED WINDOW FRAME PER EA 301697.
